# SDR AALA20011480

- Difficulty date: July 11, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- System (JASC): 5100 · Standard Practices/Structures
- Part: Track
- Condition: Corroded
- Location: Fs 1174-1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION BEYOND MM LIMITS SEAT TRACK NR 1 STATION 1174-1307.  INSTALLED NEW SECTION OF TRACK PER SRM 51-10.
